Disappointed....


#1

I started Clomid days 5-9 with terrible side effects, from severe abdominal pain, bloating, nausea, vomiting, infection etc., you name it, I had it. I think it was all Clomid related, because prior to Clomid I have been in excellent health. After a positive OPK, I continued to have minor pain to cramping in my pelvic area.

Prior to starting Clomid, my RE wanted to test my progesterone levels on a natural cycle, 7 dpo it came back as 10.5. After a cycle on Clomid, I went for testing 8 dpo (the 7th day fell on a Sunday, so I had to do day 8) only to find out that my progesterone was lower then on a natural cycle, it came back at 9.7. Although, not that bad, but worst then before. In addition, I started light bleeding today and also noticed blood in my stool. I feel like this was supposed to help me but all it did for me is make me fall apart physically and emotionally. It also shortened my cycle to 24 days if what I got today is :af:

I am not sure I trust my RE either. After I ended up in urgent care with my Clomid side effects and then was sent to the ER where they did nothing, I called my RE office the next day where they only told me to call back if it got worst. Finally I got an appointment several days later only for them to ask me how I was, listen to my heart and feel my abdomen in two spots and send me home. What a waste.

I am just really frustrated and disappointed and feel like I have failed again :grr:

Any words of encouragement are welcome!!!


#2

So sorry this happened to you and you’re feeling so bad! The first thing I’ll say is that everyone responds differently to Clomid and each cycle can be different for the same person. Unfortunately, for some people, Clomid isn’t the answer and they don’t respond well or have too many negative side effects. (It does work for many, which is why they usually start with it). It sounds like you may want to talk with your RE about changing meds. There are other alternatives (in pill form) to Clomid, such as Femara, which has fewer side effects I think. Or they could consider putting you on injectibles. But the other thing you might want to do is to really think about if you need to get a second opinion or find a new RE. If you’re not happy with your current doc and/or think they’re not listening to you, it’s your body and your money, so you should do what’s right for you. Best of luck and I hope you feel better soon!


#3

pink_tulip, I am sorry that you had to go through a lot. I have seen irresponsible REs and changed one myself prior to starting my clomid treatment.

But hang in there, you will have a good cycle soon.


#4

This is just my $.02 but your doctor is an unsupportive excuse for a RE-I’d find another one, stat. It may not change what you’re going through-they may choose the same meds, dose etc-but you’ll be going through it with medical support and a staff who is able to answer questions. You deserve respect and answers to your concerns. Sometimes all they care about is the bottom line…money and how many pregnancies they can get.

I am on clomid cycle #2 and it is definitely a rollercoaster ride. I hope that you can get some support and answers. Hang in there! :slight_smile:


#5

Thank you ladies for your support, it was just a bad day. I really don’t think that anyone not going through this understands how you feel!

I will be taking November off to recover and going on a well deserved vacation :slight_smile: